MAUDE Adverse Event Report: ARTHREX, INC. SCREW, CORTICAL; PLATE, FIXATION, BONE

ARTHREX, INC. SCREW, CORTICAL; PLATE, FIXATION, BONE
Model Number SCREW, CORTICAL
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient initially had a procedure on (b)(6) 2017.It was also reported that there were two screws which had broken post operatively which caused a delay in the bone consolidation.A second surgery was performed.The part number of the screws were ar-13380-xx however the exact size (xx) was not provided at time of report.The screws were reported to have been discarded.The type of procedure initially performed on (b)(6) 2017 and the date of the second surgery were not provided at time of initial report.Additional information has been requested.Update smer 06-nov-18: per arthrex (b)(4) the part number that were removed are ar-13380-40 & ar-13380-44.No further information received.
 
Additional Manufacturer Narrative
To update and correct information obtained regarding the follow-up investigation of the event.The original report event description listed the updated information as being received 6 nov 2018.The additional information was actually obtained 6 dec 2018.
 
Event or Problem Description
It was reported that the patient initially had a procedure on (b)(6) 2017.It was also reported that there were two screws which had broken post operatively which caused a delay in the bone consolidation.A second surgery was performed.The part number of the screws were ar-13380-xx however the exact size (xx) was not provided at time of report.The screws were reported to have been discarded.The type of procedure initially performed on (b)(6) 2017 and the date of the second surgery were not provided at time of initial report.Additional information has been requested.Update 06-dec-2018: per arthrex france the part number that were removed are ar-13380-40 & ar-13380-44.No further information received.

Brand Name
SCREW, CORTICAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8084131
Report Number1220246-2018-00758
Device Sequence Number16544015
Product Code HRS
UDI-Device Identifier00888867011571
UDI-Public00888867011571
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberSCREW, CORTICAL
Device Catalogue NumberAR-13380-44
Device Lot Number10076350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;